Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

I injured my back and hip,took injection of corti-steroid but not satisfied with the treatment

I injured back and hip injuries at work related accident. dealing with bouts of depression I was hurt on the job , fell off a roof from 15-20 feet off ground. I was sent to neurologist for L-2 compression and severe hip pain. 4 1/2 months still lower pain back and left hip pain. neurologist my L-2 has healed. said back pain should subzide. after 5 months, It has not, so he referred to ortho for hip, who examine and had emg(came back fine), and artho-gram done. no problems signs on outside of hip joint. so was scheduled intra-articular injection of corti-steroid into hip joint. got about 50 percent relief for 2 days. now back to same symptoms.Also I have spells were I have burning pain through my muscles of my upper and lower body parts. Dealing with bouts of depression. My typical day is in bed, can t sit longer than 10 minutes. can t stand for long period of time, 15 to 20 min at most with help of cane. standing out of whole day is probably 2 hours. Where do i go from here ? I know i need help for depression. I also have family history of diabetes and fibromyalgia .
Asked On : Sat, 26 Feb 2011
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
You can take Mahayograj Guggulu ,Vatgajankush Ras along with water and shilajit with milk.otherwise you also can take cap.Remotinil with lukewarm water. start Lahsun (Garlic) daily .
Answered: Sat, 26 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor